# SDR ASAA2016060616958

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28,821 hours, 8,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L2 DOOR HAS BROKEN LENS.  ACFT GROUNDED. R & R LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
